# SDR DL72S960478

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 3830 · Waste Disposal System
- Part: Check Valve
- Condition: Dirty
- Location: Fwd Fill Line
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOTICED BLUE FLUID STREAKING WINDOWS ON RIGHT SIDE OF AIRCRAFT.  RETURNED TO LAX WHERE MECHANICS PRESSURIZED A/C AND FOUND FLUID LEAKING FROM FWD LAV FILL LINE.  CLEANED FILL LINE CHECK VALVE AND SYS CHECKS NORMAL.
